question-icon

What Causes Osteoporosis And Fatigue When Diagnosed With Fibromyalgia?

default
Posted on Mon, 28 Sep 2015
Question: I have been diagnosed with fibromyalgia. Soon afterwards I also found out my osteopenia had progressed to osteoporosis. I am now 58 yo. I have had tow zometa infusions over a period of a year. Once a year. In the meantime my fibro has worsened. Severe body and bone aches and muscle spasms. Could zometa be causing these symptoms to have worsened and if so will they resolve over time if I don't have another infusion. I have tested negative for rheumatoid, lupus, lyme, etc. my bone pain is in my ankles, knees, hips, low back and neck. I also have a great deal of fatigue. I work full time and sleep pretty much all day my first day off
doctor
Answered by Dr. Ajay Panwar (1 hour later)
Brief Answer:
These can be the possible the side effects.

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

Of course,severe bony aches and muscle spasms are commonly known effects of zometa injections.This may very well,be the cause of this worsening.

However,the effects may remain upto 2-3 years,if you are not taking these injections anymore.Please discuss with your treating doctor regarding further management,considering this fact.

Hope that I have answered your query.If you have no further questions,I shall be glad to answer else please close the thread,rate it and write a review as your rating will be of help to me.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1827 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Osteoporosis And Fatigue When Diagnosed With Fibromyalgia?

Brief Answer: These can be the possible the side effects. Detailed Answer: Hi, Thanks for being on healthcaremagic.com. I am Dr.Ajay Panwar,a neurologist,here to answer your query. Of course,severe bony aches and muscle spasms are commonly known effects of zometa injections.This may very well,be the cause of this worsening. However,the effects may remain upto 2-3 years,if you are not taking these injections anymore.Please discuss with your treating doctor regarding further management,considering this fact. Hope that I have answered your query.If you have no further questions,I shall be glad to answer else please close the thread,rate it and write a review as your rating will be of help to me. Regards Dr.Ajay Panwar, MD,DM(Neurology)